# SDR 2002UALA00176

- Difficulty date: February 4, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 28,909 hours, 21,507 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 312 FLOORBEAM UPPER CHORD GOUGED FROM BL 0 TO LBL 10.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE AND STRAP INSTALLED.
